Previous |  Up |  Next


cleavable space; developable space; subdevelopable space; $D$-regular space; $D$-completely regular space; $D$-compact space; $D$-normal space; divisible space
Some results on cleavability theory are presented. We also show some new [16]'s results.
[1] Arhangel'skii A.V.: A general concept of splittability of topological spaces (in Russian). Abstract Tira. Symp. (1985), Štiinca Kišinev, 1985, pp.8-10.
[2] Arhangel'skii A.V.: Some new trends in the theory of continuous mapping (in Russian). In: Continuous functions on topological spaces, LGU, Riga, 1986, pp.5-35.
[3] Arhangel'skii A.V.: Some problems and lines of investigation in general topology. Comment. Math. Univ. Carolinae 29 (1988), 611-629. MR 0982780
[4] Arhangel'skii A.V.: A survey on cleavability. to appear.
[5] Arhangel'skii A.V., Cammaroto F.: On different types of cleavability of topological spaces: pointwise, closed, open and pseudoopen. J. Aust. Math. Soc. (Ser. A) 57 (1995), 1-17. MR 1323990
[6] Arhangel'skii A.V., Kočinac Lj.: Concerning splittability and perfect mapping. Publ. Inst. Math. (Beograd) 47 (61) (1990), 127-131. MR 1103539
[7] Arhangel'skii A.V., Shakhmatov D.B.: On pointwise approximation of arbitrary functions by countable collections of continuous functions. Jour. of Soviet Math. 50.2 (1990), 1497-1511. Translated from Trudy Seminara imeni I.G. Petrovskogo 13 (1988), 206-227. MR 0961436
[8] Bella A., Cammaroto F., Kočinac Lj.: Remarks on splittability of topological spaces. Q and A in General Topology 9 (1991), 89-99. MR 1088451
[9] Brandenburg H.: Separation axioms, covering properties and inverse limits generated by developable spaces. Dissertationes Math. 184 (1989), 88. MR 1048979
[10] Cammaroto F.: On $D$-completely regular spaces. Supl. Rend. Circ. Mat. Palermo, Ser.II 24 (1990), 35-50. MR 1108197 | Zbl 0752.54010
[11] Cammaroto F.: On splittability of topological spaces. Proc. Brasil Topological Conference, 1990. Zbl 0716.54020
[12] Heldermann N.C.: Developability and some new regularity axioms. Can. J. Math. 33 (1981), 641-663. MR 0627648 | Zbl 0419.54006
[13] Kočinac Lj.: Perfect $\Cal P$-splittability of topological spaces. Zbornik rad. Fil. Fak. (Nis), Ser. Math. 3 (1989), 9-12. MR 1017632
[14] Kočinac Lj.: Cleavability and divisibility of topological spaces. Atti Acc. Pel. dei Pericolanti (Messina) 70 (1992), 1-16. MR 1291473
[15] Kočinac Lj., Cammaroto F., Bella A.: Some results on splittability of topological spaces. Atti Acc. Pel. dei Pericolanti (Messina) 68 (1990), 41-60. MR 1170648
[16] Kočinac Lj., Cammaroto F.: Developable spaces and cleavability. to appear on Rend. Mat. Univ. Roma, 1995. MR 1312822
Partner of
EuDML logo